# SDR COMA0670102

- Difficulty date: February 4, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 8,818 hours, 6,788 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214811A
- Part serial: 134
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 8,818 hours, 6,788 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5281 - DURING TAKEOFF ROLL RECEIVED A LEFT THRUST REVERSER UNSAFE MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE LEFT THRUST REVERSER ISOLATION VALVE.
